# SDR SWIA202161982

- Difficulty date: August 14, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NOTED AFT OF RADOME AT APPROX FS173.00 AND APPROX 10 O'CLOCK POSITION (MARKED)     (C-CHECK RO 10/29/2021)    REMOVED AND INSTALLED NEW SKIN. REF: CRJ-700 S.R.M. 51-42-06-001-001-A01, 51-42-13-001-001-A01 SEE CONTINUE CARD FOR DETAILS / COMPLIED WITH SKY CARD 51-900-1002-SKY
